# SDR HNAA2017042100133

- Difficulty date: April 17, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Make and model: Dhav DHC8101
- Aircraft serial: 318
- Aircraft time: 59,246 hours, 66,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD AFT EMERGENCY LIGHT INOPERATIVE,
